# SDR DALA2018102206213

- Difficulty date: October 17, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 80,005 hours, 21,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6814, L/P 4476664) ON SERVICE CHECK FOUND EMERGENCY LIGHTS AT SEATS 27 DEF TO 35 DEF INOP. REPLACED POWER SUPPLY AND BATTERY PACK LOCATED ABOVE 35DEF IN REF TO AMM REF 33-51 OPS CHECK GOOD.
